On the Rogosinski radius for holomorphic mappings and some of its applications

Tom 168 / 2005

Lev Aizenberg, Mark Elin, David Shoikhet Studia Mathematica 168 (2005), 147-158 MSC: Primary 32A05. DOI: 10.4064/sm168-2-5

Streszczenie

The well known theorem of Rogosinski asserts that if the modulus of the sum of a power series is less than $1$ in the open unit disk: $\vert \sum_{n=0}^{\infty }a_{n}z^{n}\vert <1,$ $|z|<1$, then all its partial sums are less than $1$ in the disk of radius $1/2$: $$ \Big\vert \sum_{n=0}^{k}a_{n}z^{n}\Big\vert <1,\ \quad |z|<\frac{1}{2}, $$ and this radius is sharp. We present a generalization of this theorem to holomorphic mappings of the open unit ball into an arbitrary convex domain. Other multidimensional analogs of Rogosinski's theorem as well as some applications to dynamical systems are considered.

Autorzy

  • Lev AizenbergDepartment of Mathematics
    Bar-Ilan University
    52900 Ramat-Gan, Israel
    e-mail
  • Mark ElinDepartment of Mathematics
    ORT Braude College
    21982 Karmiel, Israel
    e-mail
  • David ShoikhetDepartment of Mathematics
    ORT Braude College
    21982 Karmiel, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek